Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 130, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 9, 2008, 9:49 PM CDT for Jefferson County, Missouri. It took effect at Apr 10, 2008, 6:38 PM CDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 9:49 PM CDT (02:49 UTC)
- In effect from
- Apr 10, 2008, 6:38 PM CDT
- Expired
- Apr 13, 2008, 9:46 AM CDT
- In force
- 63 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 21.48 ft at Apr 12, 2008, 10:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 100249
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT WED APR 09 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 2 TO 3 INCHES OF RAIN IN
THE NEXT 24 HOURS.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-110249-
/O.NEW.KLSX.FL.W.0130.080411T1200Z-080414T1832Z/
/BYRM7.1.ER.080411T1200Z.080413T0000Z.080413T1832Z.NO/
949 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIVER AT BYRNESVILLE.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 6.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE TO NEAR 18.6 FEET BY SATURDAY EVENING AND FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 19.0 FEET...THE RIVER BANK BEGINS TO BE OVERTOPPED.
$$
MOC071-110248-
/O.NEW.KLSX.FL.W.0131.080412T1448Z-080415T0650Z/
/UNNM7.1.ER.080412T1448Z.080413T1200Z.080414T0650Z.NO/
949 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BOURBEUSE RIVER AT UNION.
* FROM SATURDAY MORNING TO EARLYU MONDAY.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 19.3 FEET BY SUNDAY MORNING AND FAll BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/10 04/11 04/12 04/13 04/14
BIG RIVER
BYRNESVILLE 16 6.4 6.2 16.0 17.9 17.5 10.9
BOURBEUSE RIVER
UNION 15 3.7 3.6 9.8 14.3 19.3 11.98 follow-up statements
000
WGUS43 KLSX 101614
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT THU APR 10 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND 1.5 TO 2 INCHES FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-111614-
/O.EXT.KLSX.FL.W.0130.080411T0155Z-080415T0252Z/
/BYRM7.2.ER.080411T0155Z.080412T1800Z.080414T0252Z.NO/
1114 AM CDT THU APR 10 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 10.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.0 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
BIG RIVER
BYRNESVILLE 16 10.0 18.6 21.7 20.3 12.5 8.6000
WGUS83 KLSX 102018
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.5 TO 2.5 INCHES
OF RAIN THROUGH THIS AFTERNOON
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-112018-
/O.EXT.KLSX.FL.W.0130.080410T2338Z-080414T2325Z/
/BYRM7.2.ER.080410T2338Z.080412T1800Z.080413T2325Z.NO/
318 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 2:45 PM THURSDAY THE STAGE WAS 13.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE TO NEAR 22.0 FEET BY SATURDAY EARLY AFTERNOON AND
FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
$$
MOC071-112017-
/O.EXT.KLSX.FL.W.0131.080412T1300Z-080414T1938Z/
/UNNM7.1.ER.080412T1300Z.080413T0600Z.080413T1938Z.NO/
318 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 2:30 PM THURSDAY THE STAGE WAS 6.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 17.0 FEET BY EARLY SUNDAY MORNING AND FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
BIG RIVER
BYRNESVILLE 16 13.9 18.3 21.6 19.8 11.5 8.3
BOURBEUSE RIVER
UNION 15 6.6 10.3 14.8 16.7 7.9 4.2000
WGUS83 KLSX 110325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2.5 TO 3.0 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-120325-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-080414T2215Z/
/BYRM7.2.ER.080411T0348Z.080412T1800Z.080413T2215Z.NO/
1025 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL SUNDAY AFTERNOON.
* AT 9:45 PM THURSDAY THE STAGE WAS 15.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE TO NEAR 22.0 FEET BY SATURDAY EARLY AFTERNOON AND
FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
$$
MOC071-120324-
/O.EXT.KLSX.FL.W.0131.080412T1338Z-080414T1828Z/
/UNNM7.1.ER.080412T1338Z.080413T0600Z.080413T1828Z.NO/
1025 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 9:30 PM THURSDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 17.0 FEET BY EARLY SUNDAY MORNING AND FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
BIG RIVER
BYRNESVILLE 16 15.3 18.1 21.5 19.8 11.7 8.3
BOURBEUSE RIVER
UNION 15 8.5 10.1 14.7 16.5 7.5 4.1000
WGUS83 KLSX 111423
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CDT FRI APR 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS WITH LITTLE TO NO PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-121423-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-080414T1907Z/
/BYRM7.2.ER.080411T0804Z.080412T0600Z.080413T1907Z.NO/
923 AM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM FRIDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
$$
MOC071-121422-
/O.EXT.KLSX.FL.W.0131.080412T1320Z-080414T1846Z/
/UNNM7.1.ER.080412T1320Z.080413T0600Z.080413T1846Z.NO/
923 AM CDT FRI APR 11 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM FRIDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 17.0 FEET BY EARLY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
BIG RIVER
BYRNESVILLE 16 17.1 21.6 17.3 10.8 7.9 6.4
BOURBEUSE RIVER
UNION 15 11.8 14.8 16.5 7.5 4.1 3.2000
WGUS83 KLSX 120216
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT FRI APR 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-130216-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-080414T1338Z/
/BYRM7.2.ER.080411T0804Z.080412T0600Z.080413T1338Z.NO/
916 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL SUNDAY.
* AT 8:45 PM FRIDAY THE STAGE WAS 19.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.6 FEET EARLY SATURDAY
AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
$$
MOC071-130215-
/O.EXT.KLSX.FL.W.0131.080412T1100Z-080414T0945Z/
/UNNM7.1.ER.080412T1100Z.080413T0000Z.080413T0945Z.NO/
916 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY MORNING TO SUNDAY.
* AT 8:30 PM FRIDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 15.6 FEET BY SATURDAY EVENING AND FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
BIG RIVER
BYRNESVILLE 16 19.8 20.6 16.3 11.4 7.8 6.4
BOURBEUSE RIVER
UNION 15 14.0 15.1 14.7 7.0 4.1 3.2000
WGUS83 KLSX 121754
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 PM CDT SAT APR 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON
COUNTIES
MERAMEC RIVER AT PACIFIC AFFECTING FRANKLIN AND JEFFERSON COUNTIES
MERAMEC RIVER NEAR EUREKA AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN BUT LITTLE
ADDITIONAL PRECIPITATION IS FORECAST DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-131754-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-080414T2034Z/
/BYRM7.2.ER.080411T0804Z.080413T0000Z.080413T2034Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 21.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.0 FEET THIS EVENING. THE
RIVER WILL THEN FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
$$
MOC055-221-131653-
/O.EXT.KLSX.FL.W.0125.000000T0000Z-080413T1653Z/
/SLLM7.1.ER.080411T0807Z.080411T1845Z.080412T1653Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
$$
MOC071-099-131753-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-080414T1953Z/
/PCFM7.1.ER.080412T1836Z.080413T0600Z.080413T1953Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT PACIFIC
* UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST
NEAR NEAR 17.0 FEET EARLY SUNDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
$$
MOC099-189-131753-
/O.EXT.KLSX.FL.W.0127.000000T0000Z-080415T1421Z/
/ERKM7.1.ER.080412T0600Z.080413T1200Z.080414T1421Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR EUREKA
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM SATURDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 24.5 FEET BY SUNDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
$$
MOC099-189-131753-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-080416T1030Z/
/VLLM7.2.ER.000000T0000Z.080414T0000Z.080415T1030Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY SUNDAY EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 22.5 FEET...YARNELL ROAD AT RIVERSIDE DRIVE IS FLOODED
AND CLOSED.
$$
MOC099-189-131753-
/O.CON.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080414T0000Z.000000T0000Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 29.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 33.5 FEET BY SUNDAY EVENING.
$$
MOC071-131753-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-080414T1132Z/
/UNNM7.1.ER.080412T0853Z.080413T0000Z.080413T1132Z.NO/
1254 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM SATURDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
BIG RIVER
BYRNESVILLE 16 21.6 20.0 10.8 8.0 6.4 5.8
MERAMEC RIVER
SULLIVAN 15 15.2 7.9 6.2 5.3 4.8 4.4
PACIFIC 15 14.4 16.7 9.8 4.3 2.9 2.4
EUREKA 18 20.8 24.5 19.3 8.8 6.3 5.4
VALLEY PARK 16 19.0 21.7 20.5 15.7 12.4 11.4
ARNOLD 24 29.1 33.1 33.1 31.7 30.1 30.9
BOURBEUSE RIVER
UNION 15 16.1 14.9 5.8 3.8 3.1 2.8000
WGUS83 KLSX 130143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT SAT APR 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-140143-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-080414T2107Z/
/BYRM7.2.ER.080411T0804Z.080412T1700Z.080413T2107Z.NO/
843 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL SUNDAY AFTERNOON.
* AT 7:45 PM SATURDAY THE STAGE WAS 21.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
$$
MOC071-140142-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-080414T1246Z/
/UNNM7.1.ER.080412T0853Z.080413T0030Z.080413T1246Z.NO/
843 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL SUNDAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
BIG RIVER
BYRNESVILLE 16 21.1 19.4 11.0 8.0 6.4 5.8
BOURBEUSE RIVER
UNION 15 17.0 15.3 6.3 3.8 3.1 2.8000
WGUS83 KLSX 131446
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT SUN APR 13 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-131516-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-080414T2107Z/
/BYRM7.2.ER.080411T0804Z.080412T1700Z.080413T1212Z.NO/
946 AM CDT SUN APR 13 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG RIVER AT BYRNESVILLE.
* AT 8:45 AM SUNDAY THE STAGE WAS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:12 AM SUNDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.7 FEET BY MONDAY
MORNING.
$$
MOC071-131516-
/O.CAN.KLSX.FL.W.0131.000000T0000Z-080414T1246Z/
/UNNM7.1.ER.080412T0853Z.080413T0230Z.080413T0919Z.NO/
946 AM CDT SUN APR 13 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BOURBEUSE RIVER AT UNION.
* AT 8:30 AM SUNDAY THE STAGE WAS 9.6 FEET.
* FELL BELOW FLOOD STAGE AT 4:19 AM SUNDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/14 04/15 04/16 04/17 04/18
BIG RIVER
BYRNESVILLE 16 15.0 8.7 7.7 6.4 5.8 5.5
BOURBEUSE RIVER
UNION 15 9.6 4.2 3.5 3.1 2.8 2.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 9, 9:46 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 9, 9:46 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT WED APR 9 2008
.UPDATE...
GOING FORECAST SHOWING CATEGORICAL CHANCES OF SHRA/TSRA WITH
LOCALLY HEAVY RAINFALL STILL LOOKS GOOD OVERNIGHT. 00Z UPPER AIR
ANALYSIS SHOWS IMPRESSIVE 850MB MOISTURE TRANSPORT AND CONVERGENCE
UNDER A COUPLED JET STRUCTURE WHICH IS AIDING IN LARGE MCS GROWTH
CURRENTLY OVER WRN MO/NERN OK/NWRN AR. LATEST RUNS OF THE RUC/NAM
SHOW MARKED INCREASE IN MOISTURE CONVERGENCE/THETA-E ADVECTION
THAT WILL MOVE ACROSS THE CWA THROUGH MID MORNING TOMORROW.
00Z NAM IS SHOWING THE SAME TREND AS THE 18Z RUN SHOWING MID
LEVEL DRY SLOT MOVING IN AHEAD OF DRYLINE WHICH SHOULD ALLOW
MLCAPES TO CLIMB INTO THE 1200-1800 J/KG RANGE LATE TOMORROW
AFTERNOON AND EVENING. WITH VERY IMPRESSIVE LOW AND DEEP LAYER
SHEAR TO WORK WITH...OUTBREAK OF SEVERE THUNDERSTORMS LOOKS
INCREASINGLY LIKELY OVER THE CWA. HAVE UPDATED THE HWO TO ACCOUNT
FOR THIS THINKING.
ALSO OF NOTE...WILL BE ISSUING A FLOOD WARNING FOR THE MERAMEC
RIVER TO ACCOUNT FOR THE EXPECTED RAINFALL. THIS WILL BRING THE
RIVER INTO MODERATE TO MAJOR FLOOD AT SEVERAL LOCATIONS.
BRITT
&&
.DISCUSSION...
PRIMARY CONCERN CONTINUES TO BE THE THREAT FOR HEAVY RAIN...RIVER
FLOODING AND FLASH FLOODING STARTING OVERNIGHT TONIGHT...AND THEN
SEVERE THUNDERSTORMS FOR LATE THURSDAY AFTERNOON AND THURSDAY
EVENING AS THE DRYLINE MOVES THROUGH THE AREA.
COPIOUS AMOUNTS OF LOW LEVEL MOISTURE WERE EVIDENT ON THIS MORNINGS
UPPER 850MB CHART. DEWPOINTS IN EXCESS OF 12C WERE ALREADY MOVING
NORTHWARD OUT OF CENTRAL TEXAS ON A 30KT LOW LEVEL JET AT 12Z. ALL
MODEL GUIDANCE IS PRETTY CONSISTENT THAT THIS HIGH OCTANE AIR WILL
BE UP INTO MISSOURI AND SOUTHWEST ILLINOIS BY 12Z THURSDAY MORNING.
A TREMENDOUS AMOUNT OF MOISTURE CONVERGENCE AND WARM ADVECTION IS
ALSO EVIDENT OVER THE CWFA FUELED BY 50-60KT LOW LEVEL JET. THE
CONSENSUS OF THE GUIDANCE WOULD INDICATE THAT ELEVATED CONVECTION
SHOULD OVERSPREAD THE AREA FROM THE SOUTHWEST LATE THIS
EVENING...AND SHOULD CONTINUE ACROSS THE AREA OVERNIGHT. GIVEN THE
HIGH AMOUNT OF ATMOSPHERIC MOISTURE AVAILABLE TO THESE STORMS
OVERNIGHT...HEAVY RAIN STILL LOOKS VERY LIKELY. WIDESPREAD 2 TO 3
INCH TOTALS WITH LOCALLY HEAVIER AMOUNTS STILL LOOK GOOD ACROSS THE
AREA BY THE TIME THE RAIN COMES TO AN END THURSDAY NIGHT.
THE SEVERE WEATHER THREAT ON THURSDAY CONTINUES TO BE CONTINGENT ON
HOW UNSTABLE THE ATMOSPHERE CAN BECOME AFTER THE RAINFALL WERE
EXPECTING TONIGHT. NAM IS FORECASTING SOME WEAK MUCAPE OVERNIGHT
TONIGHT...BUT WITH 50KTS OR BETTER OF 0-6KM BULK SHEAR...I CANT
RULE OUT SOME LARGE HAIL WITH SOME OF THE THUNDERSTORMS AFTER
MIDNIGHT TONIGHT. THE MAIN SHOW STILL LOOKS TO BE AHEAD OF THE
DRYLINE LATE THURSDAY AFTERNOON INTO THE EVENING HOURS. 50-70KTS OF
0-6KM BULK SHEAR ALONG WITH MLCAPE IN EXCESS OF 1500J/KG AT TIMES
WILL BE MORE THAN ENOUGH FOR SUPERCELLS...IF ITS REALIZED. IF RAIN
KEEPS THE ATMOSPHERE TOO COOL TOMORROW...WE MAY NOT GET ANY SEVERE
WEATHER...VERY MUCH LIKE WHAT HAPPENED YESTERDAY. BUT FOR NOW...AM
STICKING VERY CLOSE TO THE NAM FORECAST WHICH HAS THE NUMBERS
REFERENCED ABOVE.
LITTLE CHANGE TO REMAINDER OF THE FORECAST...WHICH STILL LOOKS
UNSEASONABLY COOL. MEDIUM RANGE MODELS DIG A DEEP TROF EAST OF THE
MISSISSIPPI RIVER WHICH WILL KEEP THE AREA IN COOL NORTHWEST FLOW
INTO EARLY NEXT WEEK.
CARNEY
&&
.AVIATION...
FOR THE 00Z TAFS...
FRONTAL BOUNDARY WAS LOCATED OVER THE LOWER MS VALLEY EARLY THIS
EVENING. BOUNDARY WILL LIFT NORTHWARD TONIGHT AS A WARM FRONT. FRONT
WILL BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS MAINLY
AFTER MIDNIGHT. CEILINGS WILL LOWER DURING THE EVENING INTO MVFR
CATEGORY.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
NIGHT FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-
GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-
MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-
ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
NIGHT FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-PIKE IL-RANDOLPH IL-ST.
CLAIR IL.
FLASH FLOOD WATCH FROM 7 AM CDT THURSDAY THROUGH FRIDAY MORNING
FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 9, 9:26 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 926 PM CDT WED APR 9 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 926 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD ACROSS THE REGION LATE TONIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A FEW OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN OUTBREAK OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS IS POSSIBLE THURSDAY AND THURSDAY EVENING. IN ADDITION...TWO TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE REGION WITH LOCALLY HEAVIER AMOUNTS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING IN ADDITION TO SIGNIFICANT RISES ALONG SOME LOCAL RIVERS. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE AREA FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ON THURSDAY AND THURSDAY NIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:08 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Cole | 67 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 35 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 61 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford | 63 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford, Washington | 71 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Charles | 42 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 10, 12:25 AM CDT | River Flood Warning | LSX | Marion | 42 days |
| Apr 10, 3:21 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 10, 5:10 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more | 6 hr |
| Apr 10, 8:24 AM CDT | Flash Flood Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 10, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 9:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 46 min |
| Apr 10, 10:03 AM CDT | River Flood Warning | LSX | Lincoln | 35 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Apr 10, 11:02 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 3 hr |
| Apr 10, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 44 min |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 47 min |
| Apr 10, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 37 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 60 min |
| Apr 10, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 38 min |
| Apr 10, 5:40 PM CDT | Tornado Warning | LSX | Lewis | 32 min |
| Apr 10, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 25 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.